advertisement
Question
Posted by: david | 2004/03/08

stomach pain

I'm getting this slight pain in my stomach which is very irritating. I'm currently taking creatine. And just out of info the day before this began I did a really hectic ab workout.
Please help.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi David

The pain might be related to the use of creatine of course, but I really think that it's probably something related to the really tough workout the day before - I would guess (and that's all I can do) that you have strained a muscle doing this really hard session, and now the slight strain/muscle pull is bothering you. If it is a slight strain, then it's a matter of just backing off the training load and volume for a little while and giving the body a chance to recover. Rest is really the best thing for a muscle strain, and depending on how severe the strain is, will take between a week and three weeks to heal fully. I think that you should just be patient and back off the ab sessions for a little while.

Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement